# SDR DALA2024043004818

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 99,653 hours, 21,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 L1 SLIDE LIGHT AND ENTRY DOOR LIGHT ILLUMINATED. RECYCLED L1 DOOR AND EVERYTHING CLEARED. CORRECTIVE ACTION: INFO NOTED BY MAINTENANCE. PERFORMED OPERATIONAL CHECK AND CYCLED DOOR PER B767 AMM 52-11. OPS CHECK NORMAL. OK FOR SVC. (5338754)
